PaperTrue

     恭喜清华大学电子工程系余佳东团队喜中ADVANCED MATERIALS(IF:25.8),购买服务为:优质润色 点击查看更多发表案例
以下是对 CONSTR APPROX 杂志介绍 收藏
缩写名/全名
CONSTR APPROX
CONSTRUCTIVE APPROXIMATION
ISSN号 0176-4276
研究方向 数学-数学
影响因子 2015:1.346, 2016:0.964, 2017:0.827, 2018:1.146, 2019:1.531,
出版国家 UNITED STATES
出版周期 Bimonthly
年文章数 38
出版年份 0
是否OA No
审稿周期(仅供参考) 平均1月
录用比例 约50%
投稿链接
投稿官网 http://link.springer.com/journal/365
h-index 42
CiteScore
CiteScoreSJRSNIPCiteScore排名
1.200.8761.322
学科分区排名
大类:Mathematics
小类:Analysis
Q141 / 135
大类:Mathematics
小类:General Mathematics
Q170 / 339
大类:Mathematics
小类:Computational Mathematics
Q374 / 139

PubMed Central (PMC)链接 http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0176-4276%5BISSN%5D
中科院SCI期刊分区
( 2018年新版本)
大类学科小类学科Top期刊综述期刊
数学 4区3区4区
MATHEMATICS
数学
1区3区3区
中科院SCI期刊分区
( 2020年新版本)
大类学科小类学科Top期刊综述期刊
数学 3区2区1区
MATHEMATICS
数学
3区1区2区
  • 该杂志上中国学者近期发表的论文
  • 同领域相关期刊
中国学者近期发表的论文
1.Optimal Cubature Formulas in Weighted Besov Spaces with <Emphasis Type="Italic">A</Emphasis><Subscript>∞</Subscript> Weights on Multivariate Domains

Author: Feng Dai, Heping Wang
Journal: CONSTRUCTIVE APPROXIMATION, 2012, Vol.37, 167-194, DOI:10.1007/s00365-012-9154-2
    DOI
2.Harmonic Analysis Associated with the One-Dimensional Dunkl Transform

Author: Zhongkai Li, Jianquan Liao
Journal: CONSTRUCTIVE APPROXIMATION, 2013, Vol.37, 233-281, DOI:10.1007/s00365-013-9179-1
    DOI
3.Asymptotics of Landau Constants with Optimal Error Bounds

Author: Yutian Li, Saiyu Liu, Shuaixia Xu, Yuqiu Zhao
Journal: CONSTRUCTIVE APPROXIMATION, 2014, Vol.40, 281-305, DOI:10.1007/s00365-014-9259-x
    DOI
4.Probabilistic and Average Widths of Sobolev Spaces on Compact Two-Point Homogeneous Spaces Equipped with a Gaussian Measure

Author: Heping Wang
Journal: CONSTRUCTIVE APPROXIMATION, 2014, Vol.39, 485-516, DOI:10.1007/s00365-014-9231-9
    DOI
5.Multipliers of Hardy Spaces Associated with Generalized Hermite Expansions

Author: Zhongkai Li, Yehao Shi
Journal: CONSTRUCTIVE APPROXIMATION, 2014, Vol.39, 517-540, DOI:10.1007/s00365-014-9230-x
    DOI
6.Spectrality of Self-Similar Tiles

Author: Xiaoye Fu, Xinggang He, Ka-Sing Lau
Journal: CONSTRUCTIVE APPROXIMATION, 2015, Vol.42, 519-541, DOI:10.1007/s00365-015-9306-2
    DOI
7.Location of Poles for the Hastings–McLeod Solution to the Second Painlevé Equation

Author: Min Huang, Shuai-Xia Xu, Lun Zhang
Journal: CONSTRUCTIVE APPROXIMATION, 2015, Vol.43, 463-494, DOI:10.1007/s00365-015-9307-1
    DOI
8.On the Growth of Logarithmic Difference of Meromorphic Functions and a Wiman–Valiron Estimate

Author: Yik-Man Chiang, Shaoji Feng
Journal: CONSTRUCTIVE APPROXIMATION, 2016, Vol.44, 313-326, DOI:10.1007/s00365-016-9324-8
    DOI
9.Erratum to: Block-Sobolev Spaces and the Rate of Almost Everywhere Convergence of Bochner–Riesz Means

Author: Dashan Fan, Fayou Zhao
Journal: CONSTRUCTIVE APPROXIMATION, 2016, Vol.45, 407-407, DOI:10.1007/s00365-016-9352-4
    DOI
10.Block-Sobolev Spaces and the Rate of Almost Everywhere Convergence of Bochner–Riesz Means

Author: Dashan Fan, Fayou Zhao
Journal: CONSTRUCTIVE APPROXIMATION, 2016, Vol.45, 391-405, DOI:10.1007/s00365-016-9343-5
    DOI
同类著名期刊名称 h-index CiteScore
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY804.91
Publications Mathematiques de l IHES312.74
ANNALS OF MATHEMATICS984.74
Journal of Numerical Mathematics262.43
INVENTIONES MATHEMATICAE913.11
MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY562.52
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS893.41
ACTA MATHEMATICA593.00
Advances in Difference Equations361.55
Iranian Journal of Fuzzy Systems211.28
中科院JCR同大类学科的热搜期刊 浏览次数
APPLIED MATHEMATICS AND COMPUTATION232228
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS117184
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS108837
Communications in Nonlinear Science and Numerical Simulation102757
APPLIED MATHEMATICS LETTERS102348
COMPUTERS & MATHEMATICS WITH APPLICATIONS99066
MATHEMATICAL METHODS IN THE APPLIED SCIENCES82124
JOURNAL OF DIFFERENTIAL EQUATIONS65564
DISCRETE DYNAMICS IN NATURE AND SOCIETY60824
ADVANCES IN MATHEMATICS60712